Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 519090, 7 pages
http://dx.doi.org/10.1155/2015/519090
Research Article

Terminal Sliding Mode Control with Adaptive Law for Uncertain Nonlinear System

1School of Computer Science and Software Engineering, Tianjin Polytechnic University, Tianjin 300387, China
2School of Textiles, Tianjin Polytechnic University, Tianjin 300387, China
3Tianjin Vocational Institute, Tianjin 300410, China

Received 1 February 2015; Revised 16 April 2015; Accepted 20 April 2015

Academic Editor: Xinggang Yan

Copyright © 2015 Zhanshan Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhanshan Zhao, Jing Zhang, Liankun Sun, and Dakun Zhang, “Terminal Sliding Mode Control with Adaptive Law for Uncertain Nonlinear System,” Mathematical Problems in Engineering, vol. 2015, Article ID 519090, 7 pages, 2015. https://doi.org/10.1155/2015/519090.